# SDR DALA2023122610607

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 58,278 hours, 26,285 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5656 -ATB/PRES- DUE TO CABIN ALTITUDE WARNING WITH HIGH CABIN ALTITUDE. CORRECTIVE ACTION: REPLACED CABIN PRESSURE CONTROLLER, CONTROL PANEL AND OUTFLOW VALVE.
